MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the speed was unstable.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified vessel.A 2.25mm rotalink plus was selected for use.During preparation, it was noted that the rotational speed was unstable; set operational speed was 190000 rpm.The procedure was completed with a different device.There were no patient complications reported.
 
Additional Manufacturer Narrative
E1.Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that the speed was unstable.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified vessel.A 2.25mm rotalink plus was selected for use.During preparation, it was noted that the rotational speed was unstable; set operational speed was 190000 rpm.The procedure was completed with a different device.There were no patient complications reported.It was further reported that the maximum speed reached was 190,000, which did not exceed the set operational speed.Also, there was no particular problem in the test but suddenly it switched to dynaglide during cutting in the body.The dynaglide was released and the cutting was repeated several times, but the dynaglide was switched to.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9990316
Report Number2134265-2020-05480
Device Sequence Number17102794
Product Code MCX
UDI-Device Identifier08714729228394
UDI-Public08714729228394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2021
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0023940862
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1